# SDR USAA2013071000014

- Difficulty date: July 7, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410369
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON FLOORBEAM AT BS665, LBL24.  REPAIRED FLOORBEAM AT BS665, LBL24 IAW EA 104799 & 132493.
